MathSciNet Relay Station
MathSciNet bibliographic data
MR975368 60H07 (28C20)
Fang, Shizan Une inégalité isopérimétrique sur l'espace de Wiener. (French) [An isoperimetric inequality on Wiener space] Bull. Sci. Math. (2) 112 (1988), no. 3, 345–355.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement